# SDR MASA200602069

- Difficulty date: August 8, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N75993
- Make and model: Cndair CL6002B19
- Aircraft serial: 7372
- Aircraft time: 11,299 hours, 10,537 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL3179
- Condition: Faulted
- Part time: 11,338 hours, 10,572 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC RTG DUE TO A SPOILER FAULT.  MAINTENANCE REMOVED AND REPLACED PCU AND DCU.
